Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 213, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 26, 2017, 9:01 PM CDT for Claiborne County, Copiah County, Hinds County, Mississippi. It was in force for 59 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2017, 9:01 PM CDT (02:01 UTC)
- Expired
- Apr 26, 2017, 10:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Claiborne County, MS, Copiah County, MS, Hinds County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 31 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 9:32 PM CDT | HAIL 0.75 | 1 Sw Raymond, MS | DIME SIZE HAIL AT RAYMOND HIGH SCHOOL. |
| Apr 26, 9:36 PM CDT | HAIL 1 | 2 Sw Clinton, MS | QUARTER SIZE OFF CLINTON RAYMOND RD. REPORT VIA SOCIAL MEDIA. |
| Apr 26, 9:38 PM CDT | HAIL 1.25 | 2 N Clinton, MS | DIME TO HALF DOLLAR SIZE HAIL IN NORTHWEST CLINTON. |
| Apr 26, 9:51 PM CDT | HAIL 1 | 3 Sse Jackson, MS | REPORTED NEAR I-20 AND I-55 INTERCHANGE. |
| Apr 26, 9:52 PM CDT | HAIL 1.25 | 3 E Jackson, MS | QUARTER TO HALF DOLLAR SIZE HAIL IN EAST JACKSON. |
| Apr 26, 9:53 PM CDT | HAIL 1 | 3 Se Jackson, MS | REPORTED AT WLBT STUDIOS. |
| Apr 26, 9:58 PM CDT | HAIL 1 | 3 Sse Clinton, MS | QUARTER SIZE HAIL REPORTED ON MCRAVEN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 9:01 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 448 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1294 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted.
244
WUUS54 KJAN 270201
SVRJAN
MSC021-029-049-270300-
/O.NEW.KJAN.SV.W.0213.170427T0201Z-170427T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
901 PM CDT WED APR 26 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northeastern Claiborne County in southwestern Mississippi...
Hinds County in central Mississippi...
Northwestern Copiah County in central Mississippi...
* Until 1000 PM CDT
* At 901 PM CDT, severe thunderstorms were located along a line
extending from near Newman to near Port Gibson, moving east at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near,
Newman around 905 PM CDT.
Bolton around 925 PM CDT.
Raymond around 930 PM CDT.
Carpenter around 935 PM CDT.
Jackson, Clinton and Utica around 940 PM CDT.
Dry Grove around 1000 PM CDT.
Other locations impacted by these severe thunderstorms include
Learned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1100 PM CDT for west central
Mississippi.
LAT...LON 3192 9081 3204 9082 3230 9070 3240 9023
3240 9007 3238 9010 3234 9011 3232 9015
3230 9016 3229 9015 3229 9018 3226 9018
3225 9021 3220 9018 3218 9024 3215 9025
3215 9024 3209 9025 3208 9023 3203 9024
TIME...MOT...LOC 0201Z 262DEG 28KT 3229 9067 3200 9098
HAIL...1.00IN
WIND...60MPH
$$
BYB2 follow-up statements
352
WWUS54 KJAN 270226
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
926 PM CDT WED APR 26 2017
MSC021-270236-
/O.CAN.KJAN.SV.W.0213.000000T0000Z-170427T0300Z/
Claiborne MS-
926 PM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAIBORNE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
central and southwestern Mississippi.
LAT...LON 3202 9072 3206 9072 3233 9058 3240 9024
3240 9007 3238 9010 3234 9011 3232 9015
3230 9016 3229 9015 3229 9018 3226 9018
3225 9021 3220 9018 3218 9024 3209 9025
3207 9023 3203 9025 3199 9043
TIME...MOT...LOC 0226Z 266DEG 33KT 3236 9037 3206 9064
$$
MSC029-049-270300-
/O.CON.KJAN.SV.W.0213.000000T0000Z-170427T0300Z/
Hinds MS-Copiah MS-
926 PM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR HINDS AND NORTHWESTERN COPIAH COUNTIES...
At 926 PM CDT, severe thunderstorms were located along a line
extending from near Clinton to near Carpenter, moving east at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
These severe storms will be near...
Clinton and Bolton around 930 PM CDT.
Dry Grove around 945 PM CDT.
Byram and Terry around 1000 PM CDT.
Other locations impacted by these severe thunderstorms include
Learned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3202 9072 3206 9072 3233 9058 3240 9024
3240 9007 3238 9010 3234 9011 3232 9015
3230 9016 3229 9015 3229 9018 3226 9018
3225 9021 3220 9018 3218 9024 3209 9025
3207 9023 3203 9025 3199 9043
TIME...MOT...LOC 0226Z 266DEG 33KT 3236 9037 3206 9064
HAIL...1.75IN
WIND...60MPH
$$
BYB216
WWUS54 KJAN 270235 RRA
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
935 PM CDT WED APR 26 2017
MSC029-270245-
/O.CAN.KJAN.SV.W.0213.000000T0000Z-170427T0300Z/
Copiah MS-
935 PM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COPIAH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
central Mississippi.
LAT...LON 3213 9056 3234 9051 3240 9024 3240 9007
3238 9010 3234 9011 3232 9015 3230 9016
3229 9015 3229 9018 3226 9018 3225 9021
3220 9018 3218 9024 3215 9024
TIME...MOT...LOC 0235Z 262DEG 32KT 3225 9039
$$
MSC049-270300-
/O.CON.KJAN.SV.W.0213.000000T0000Z-170427T0300Z/
Hinds MS-
935 PM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL HINDS COUNTY...
At 935 PM CDT, a severe thunderstorm was located over Raymond, or 7
miles southwest of Clinton, moving east at 35 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Jackson and Clinton around 940 PM CDT.
Byram around 945 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3213 9056 3234 9051 3240 9024 3240 9007
3238 9010 3234 9011 3232 9015 3230 9016
3229 9015 3229 9018 3226 9018 3225 9021
3220 9018 3218 9024 3215 9024
TIME...MOT...LOC 0235Z 262DEG 32KT 3225 9039
HAIL...2.00IN
WIND...70MPH
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:21 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 26, 6:21 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
621 PM CDT Wed Apr 26 2017
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
A squall line of thunderstorms will move through the area prior to
27/10Z. As storms move through, a quick lowering of ceilings and
visibilities to IFR/MVFR can be expected followed shortly behind
with a transition of winds to the northwest. Winds will continue
at 10 to 20 knots with gusts to near 30 knots./26/
&&
.DISCUSSION...
Tonight through Thursday:
Latest satellite imagery showed an upper trough moving through the
plains. The forcing and instability had forced a positive tilted
squall line to materialized across the ArkLaTex into Southeast
Missouri. On the surface a front was observed across East Texas into
West Arkansas with deepening low pressure across Northeast Texas.
The resultant pressure gradient has developed gusty winds across
the region especially over the delta area of the forecast area.
The atmosphere was rather capped across the region at mid
afternoon with readings in the upper 70s to the lower 80s.
For tonight expect a squall line to enter our western counties and
parishes by 5 pm. Instability and shear will be increasing from the
west for the remainder of this afternoon into this evening. We will
have anomalous pwats of around 1.8 inches for some decent rainfall
rates as the squall lines moves through the region. We could see
rainfall rates of 1 to 2 inches with the line passage. It looks like
the 0-3 km bulk vectors will be generally parallel to the line. With
the linear mode in play SPC has taken out the moderate risk for our
far western area. In the wake of the squall line gusty winds will
taper off from the west, Thus wind advisory criteria should expire
by 9 pm. CAM guidance models show that the line should sweep across
the area rather quickly and exit the region by around 1 am. The
primary risk will be damaging winds, golfball sized hail, and some
tornadoes. The rains will exit the region by sunrise Thursday.
On Thursday high pressure will build across the ArkLaMiss from the
west.
As far as temperatures are concern lows tonight will range from the
lower 50s west to the lower 60s southeast. Highs on Thursday will
range from the middle 70s north to the lower 80s southeast./17/
Thursday night through Wednesday...no big changes were made to the
forecast. After the boundary passes tonight, temperatures will be
near normal for a day. Warmth will quickly return Friday and
continue into the Saturday. Another cold front will bring storms
and cooler air for a day or two early next week. Overnight lows
may also fall into the upper 40s Sunday night behind the boundary.
Rain chances for the next day or two will be small, with mainly
isolated shower and thunderstorm activity expected. By Sunday, a
deepening low pressure system will help to push plenty of moisture
into the region. Good lapse rates and passing upper jets will
increase the potential for severe on Sunday. Models seem a little
slower with the system, so it may be Sunday morning and afternoon.
Well above normal moisture values should produce more heavy
rainfall. Estimated amounts were around 2-3 inches across the
area. Combined with heavy rain from today and streams across the
region could see some rises. Flash flooding will also be a
concern. Definitely a good time to clear some drains to help move
the rain along. The next system around Wednesday/Thursday has some
decent lapse rates, so there could be a series of severe events
with hail and winds over the next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 56 78 63 88 / 79 2 5 14
Meridian 59 80 62 87 / 77 11 8 14
Vicksburg 54 75 61 87 / 70 2 5 14
Hattiesburg 62 82 64 86 / 77 10 9 14
Natchez 54 77 62 87 / 75 2 5 14
Greenville 53 74 60 86 / 65 2 5 14
Greenwood 54 74 60 86 / 69 3 4 14
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 9 PM CDT this evening for MSZ018-019-025-034-
035-040-041.
LA...Wind Advisory until 9 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Wind Advisory until 9 PM CDT this evening for ARZ074-075.
&&Hazardous weather outlook, Apr 26, 8:41 PM CDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 841 PM CDT Wed Apr 26 2017 ARZ074-LAZ007-280145- Ashley-Morehouse- 841 PM CDT Wed Apr 26 2017 This hazardous weather outlook is for portions of southeast Arkansas, and northeast Louisiana. .DAY ONE...Tonight and Thursday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms with heavy rainfall are possible within the region this weekend, especially late Saturday night through Sunday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night through Sunday night. ARZ075-LAZ008-009-015-MSZ018-034-280145- Chicot-West Carroll-East Carroll-Richland-Bolivar-Washington- 841 PM CDT Wed Apr 26 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This Evening A squall line will move across area this evening and exit the area by 10 PM. Severe storms capable of damaging winds and hail up to quarter size are possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms with heavy rainfall are possible within the region this weekend, especially late Saturday night through Sunday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Saturday night through Sunday night. LAZ016-023>026-MSZ019-025>033-035>066-072>074-280145- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Sunflower- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 841 PM CDT Wed Apr 26 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...This evening into the overnight A squall line will continue to move across the area tonight. The primary risk will be damaging winds and quarter sized hail, but a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms with heavy rainfall are possible within the region this weekend, especially late Saturday night through Sunday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Saturday night through Sunday night. 15 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 26, 8:05 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
805 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 2 SSE HOLLANDALE 33.14N 90.84W
04/26/2017 WASHINGTON MS LAW ENFORCEMENT
SEVERAL TREES DOWN IN GLEN ALLAN.
&&
BPLocal storm report, Apr 26, 8:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
847 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND DMG 12 NNE VICKSBURG 32.49N 90.80W
04/26/2017 WARREN MS LAW ENFORCEMENT
LARGE TREE DOWNED ACROSS MS HIGHWAY 3,
BLOCKING BOTH LANES.
&&
DLLocal storm report, Apr 26, 8:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
850 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 4 WNW RAYVILLE 32.48N 91.82W
04/26/2017 RICHLAND LA LAW ENFORCEMENT
MULTIPLE TREES DOWNED ACROSS RICHLAND
PARISH.
&&
DLLocal storm report, Apr 26, 8:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
854 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND DMG 10 N VICKSBURG 32.47N 90.84W
04/26/2017 WARREN MS LAW ENFORCEMENT
TREE DOWNED ACROSS MS HIGHWAY 465.
&&
DLLocal storm report, Apr 26, 8:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
855 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 8 SSE VICKSBURG 32.22N 90.84W
04/26/2017 WARREN MS LAW ENFORCEMENT
LARGE TREE DOWNED AT FISHER FERRY RD AND
JEFF DAVIS RD.
&&
DLLocal storm report, Apr 26, 8:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
859 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND DMG 6 E VICKSBURG 32.35N 90.77W
04/26/2017 WARREN MS LAW ENFORCEMENT
TREE AND POWER LINES DOWNED AT WARRIORS
TRAIL AND SHANNON LN.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 54 min |
| Apr 26, 7:31 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington | 59 min |
| Apr 26, 7:55 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 65 min |
| Apr 26, 7:58 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 62 min |
| Apr 26, 8:16 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 59 min |
| Apr 26, 8:30 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 39 min |
| Apr 26, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Hinds, Holmes, Madison, Yazoo | 60 min |
| Apr 26, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Montgomery | 67 min |
| Apr 26, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 53 min |
| Apr 26, 9:44 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 61 min |
| Apr 26, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Grenada, Montgomery, Webster | 23 min |
| Apr 26, 9:47 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 26, 9:51 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 54 min |
| Apr 26, 10:23 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake, Neshoba, Winston | 67 min |
| Apr 26, 10:32 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 58 min |
| Apr 26, 10:36 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 39 min |
| Apr 26, 10:39 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Lowndes, Oktibbeha | 47 min |
| Apr 26, 11:00 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 60 min |
| Apr 26, 11:08 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 67 min |
| Apr 26, 11:12 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 33 min |
| Apr 26, 11:40 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 50 min |
| Apr 26, 11:40 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 23 min |
| Apr 26, 11:47 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 28 min |
| Apr 27, 12:13 AM CDT | Severe Thunderstorm Warning | JAN | Kemper | 17 min |
| Apr 27, 12:30 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 60 min |
| Apr 27, 12:42 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 63 min |
| Apr 27, 12:47 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 43 min |
| Apr 27, 1:06 AM CDT | Tornado Warning | JAN | Clarke, Lauderdale | 21 min |
| Apr 27, 1:45 AM CDT | Special Weather Statement | JAN | Clarke | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.